# SDR 20010501CW017

- Difficulty date: May 1, 2001
- Submitted: May 1, 2001
- Operation: General aviation
- Aircraft: N9497R
- Make and model: Cessna U206G
- Aircraft serial: U20606876
- Engine: Cont IO520*
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Bar
- Part number: 12604567
- Condition: Damaged
- Location: Rudder Pedals
- Part time: 3,102 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT SIDE LEFT RUDDER PEDAL COLLAPSED IN FLIGHT.  SAFECOM FILED.  APPEARS THAT TORQUE TUBE MAY HAVE BEEN DAMAGED BY MAINTENANCE WHEN BUSHING WAS INSTALLED.
